CVS Health Extra Strength Acetaminophen PM Pain Reliever/Nighttime Sleep Aid Caplets, 100 ct
$10.49
Shop on CVS Pharmacy

Price Comparison

Description

Extra strength pain relief PM caplets Pain reliever and sleep aid 24-count Get a good night's rest and sleep better with CVS Health Extra Strength Pain Relief PM Caplets. These small caplets are easy to take and contain diphenhydramine HCl 25 mg in each dose, an ingredient that may help you fall asleep faster and stay asleep. They also contain acetaminophen, a common pain reliever used to help alleviate mild to moderate aches and pains. Take this pain reliever and sleep aid at bedtime so you can fall asleep more easily and stay asleep longer. The formula is effective, so it's a good choice whenever you need a little extra help on sleepless nights. Be sure to use this product as directed per the product packaging for best results. This product can be a part of an effective sleep and pain management regimen as recommended by your healthcare professional. The ingredient diphenhydramine works to ensure that you get a good night's sleep. Compare this product to the active ingredients in Extra Strength Tylenol® PM (this product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark of Extra Strength Tylenol® PM). Use it as directed to get effective relief from pain and sleeplessness so you can wake up feeling refreshed and ready to take on your day. | CVS Health Extra Strength Acetaminophen PM Pain Reliever/Nighttime Sleep Aid Caplets, 100 ct

logo

CVS Pharmacy

You may also like

Top in CVS Pharmacy

View all
View all